Z -> l(+)l(-) and W ->nu(l)l(+) decays in the noncommutative standard model


Creative Commons License

Iltan E.

PHYSICAL REVIEW D, vol.66, no.3, 2002 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1103/physrevd.66.034011
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We study Z-->l(+)l(-) and W-->nu(l)l(+) decays in the standard model including noncommutative effects. We observe that these effects appear in the flavor-dependent part of the decay widths of the processes under consideration and, therefore, they are more effective for the heavy lepton decays.